| Model Number |
6248V-90 |
| Medical Device Problem Codes |
Break (1069); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during an implant procedure, the catheter split in half about four inches from the valve as the physician was slitting it, and then the remaining portion could not be split.The catheter was not used.No patient complications have been reported as a result of this event.